Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tensor products of quaternion algebras

Author: A. A. Albert
Journal: Proc. Amer. Math. Soc. 35 (1972), 65-66
MSC: Primary 16A40
MathSciNet review: 0297803
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Two quaternion division algebras have a common quadratic subfield if their tensor product contains zero-divisors.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40

Additional Information

PII: S 0002-9939(1972)0297803-6
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia